# SDR 06FDEA1922

- Difficulty date: May 15, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, INBOARD FLAP HINGE, FORWARD FITTING OUTBOARD   AFT HOLE FOUND CORRODED.  LEFT WING, OUTBOARD FLAP INBOARD FLAP HINGE FORWARD FITTING OUTBOARD AFT HOLE CORROSION REPAIRED AS PER FEDEX E.A. NR 1-5750-99639, TITLE: WINGS LEFT OUTBOARD TRAILING EDGE FLAP, INBOARD BRACKET ATTACHMENT BORES CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
